Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 18, 2016, 2:35 PM EDT for Dutchess County, Ulster County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 2:35 PM EDT (18:35 UTC)
- Expired
- Jul 18, 2016, 3:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 116 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 12:05 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
296
WUUS51 KALY 181835
SVRALY
NYC027-111-181915-
/O.NEW.KALY.SV.W.0041.160718T1835Z-160718T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
235 PM EDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ULSTER COUNTY IN EAST CENTRAL NEW YORK...
SOUTHERN DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 315 PM EDT
* AT 235 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAPPINGERS
FALLS...OR NEAR POUGHKEEPSIE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE...BEACON...SHERMAN...PAWLING...WAPPINGERS FALLS...
HIGHLAND...FISHKILL...WINGDALE...RED OAKS MILL...MARLBORO...
HOPEWELL JUNCTION...MYERS CORNER...EAST FISHKILL...BEEKMAN...
WICCOPEE...ARTHURSBURG...COLONIAL HEIGHTS...HILLSIDE LAKE...
CLOVE AND HIGHLAND LANDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4145 7400 4152 7400 4157 7396 4159 7395
4159 7396 4158 7404 4172 7401 4172 7351
4153 7353 4149 7393 4144 7398
TIME...MOT...LOC 1835Z 271DEG 34KT 4160 7391
HAIL...<.75IN
WIND...60MPH
$$
SND/OKEEFEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 12:46 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 18, 12:46 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Albany NY 1246 PM EDT MON JUL 18 2016 .SYNOPSIS... Some strong to severe thunderstorms are possible today ahead of a cold front. Cooler and less humid conditions are expected Tuesday...which will last into the mid week with high pressure in control. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ...Severe Thunderstorm Watch in effect for the entire region until 8 PM... 1230 PM Mesoscale discussion...convection rapidly developing across upstate New York as daytime heating (even through the opaque cirrus) and the approach of the speed max as seen in the H2O vapor loop are resulting in fast moving cells. SBCAPES per LAPS/SPC are in excess of 1000 J/KG and likely to climb further (POU was at 91 degrees with a dewpoint of 66 as of Noon). So main update was to reflect the watch up to 00Z and a refresh on hourly values. As of 1053 Am...Current radar loop shows Albany Forecast area is echo free. We continue to watch storms in western New York which will move east and impact our area mainly this afternoon. Still looks like an active severe weather day. Quite an impressive upper level jet max of 110 knots on BUF 12Z sounding. ALY forecast are will come under right entrance region of this jet max later today. Also, some isolated cells will likely develop ahead of the main cluster of storms to our west over mid Hudson Valley and western MA/CT as atmosphere heats up from sunshine. Minor adjustments to Clouds/POPs/WX based on current weather and latest HRRR run. Previous... There is a severe weather potential today...as the forecast area becomes increasingly more warm...humid...and unstable. Sfc dewpts should increase well into the 60's in the warm sector with the deep 0-6 km bulk shear increasing to 35-45+ kts north of the I-90 corridor in the late morning into the early pm...and then expanding south across southern NY including the mid-Hudson Valley and NW CT. The NAM and GFS are a bit out of sync on how much cooling occurs aloft in terms of the mid-level lapse rates. The GFS has good/favorable lapse rates in the 700-500 hpa and 850-500 hPa layers of 6.5-7+C/km...while the NAM is more in the 6-6.5C/km range which will make a difference in the mode and strength of convection /for example what happened THU of last week/. The SBCAPEs are generally in the 1000-2000 J/kg with slightly higher pockets today. The better chance of any discrete supercells looks to be in the mid afternoon where more heating might occur and when the deep shear start to increase to 35-40 kts there. The shear aligns quickly in the 850-500 hPa layer favoring linear clusters with damaging winds the main threat. If more instability is realized...then some hail is possible. The low- level jet is not overly impressive...though with any line or perhaps QLCS segments...an isolated weak spin-up tornado is possible. The bottom line is bowing segments...and damaging winds of 50 kts or greater is likely the main threat with hail the size of quarters or greater the secondary threat if taller updrafts are realized. The other complicating factor is that the convection may fire very quickly north and west of the Capital Region and the I-90 corridor. The HRRR and the NCEP 4-km WRF-NMM for SPC composite reflectivity runs have the showers and thunderstorms firing quickly north and west of the Capital District between 15Z-17Z /11 am-1 pm/. The cluster of convection quickly moves over the rest of the fcst area between 17Z-20Z /1-4 pm/. Another line may form ahead of the cold front for the mid to late afternoon ahead of the main cold front...if the atmosphere can destabilize again. It does look like a strong line could impact the Capital Region...Berkshires...and eastern Catskills south if the NCEP WRF is right. Overall...mentioned some storms maybe severe in the grids which is in agreement with the latest SPC Day 1 Slight Risk. Localized heavy rainfall is possible with any convection as PWATS rise to 1.25-1.75 inches...but the storms should be moving along pretty well due to the stronger mid and upper level flow aloft. Highs will range from the mid 80s to near 90F in the major river Valleys...and mid 70s to lower 80s over the higher terrain. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... Tonight...the cold front will still be making steady progress across central and eastern NY in the late afternoon into the early evening. Scattered showers and thunderstorms will still be possible and we included that some may be severe wording in the forecast grids until 8 pm. The right entrance region of a strong upper level jet streak will be moving over southern NY and southwest New England by 00Z/TUE. The guidance really shrivels the showers and thunderstorm activity towards midnight...as drier air filters in. The winds will shift to the west to northwest at 5 to 15 mph...as the strong low level cold advection moves in. Lows will be in the mid to upper 50s outside the Capital District...mid Hudson Valley...southern Taconics...and NW CT where 60-65F readings are likely. Tuesday...In the broad cyclonic flow aloft...the upper level trough axis will need to clear the fcst area. Some instability cumulus will be possible with the cold pool passing north of the region. The best chance of an isolated showers will be near the Lake George Region...and southern VT. Highs will be in the mid 70s to lower 80s in the valley areas...and mid 60s to lower 70s over the mountains. Humidity levels will be much more comfortable with dewpts falling into the 40s to lower 50s. Tue night...High pressure builds in from the eastern Great Lakes Region over NY and New England with clear skies...and light to calm winds. An ideal radiational cooling night with lows falling into 50s with some mid and upper 40s over the Adirondacks...and Catskills. Wed-Wed night...The fair and dry weather continues with the sfc anticyclone in control during the day...and the mid level heights start to increase at night...as the high drifts south and east of the region. Temps will be seasonable for late July with pleasant humidity levels continuing. && .LONG TERM /THURSDAY THROUGH MONDAY/... Heat and humid build as we head into the weekend with oppressive conditions expected to develop. At this time, the hottest day is expected to be Saturday. Guidance is in general agreement the CONUS should be dominated by ridging centered over the Southern Plains for the latter part of the week with the ridge weakening and shifting westward toward California over the weekend. Across the Northeast short wave troughs will move across the region. There are some differences with the timing of the individual pieces of energy though which is typical for this time frame. The heat is expected to expand eastward with 850 mb temperatures climbing through the teens and reaching into the low 20s through the period. Here is the range of forecast highs across the forecast area each day: Thursday upper 70s to upper 80s; Friday lower 80s to lower 90s; Saturday lower 80s to mid 90s and Sunday upper 70s to lower 90s. In addition to the heat, humidity levels will also climb. Initially dew points are expected to start out at comfortable levels Thursday morning mainly in the 50s. However, values are expected to rise into mid to upper 60s for the weekend. The combination of the heat and humidity will lead to extremely dangerous heat conditions. Heat indices are forecast to be in the mid/upper 90s with around 100 possible in the mid Hudson Valley Saturday based on the current forecast. Have included mention in our Hazardous Weather Outlook. The nights will be very muggy. As for chances for showers and thunderstorms have them in the forecast for mainly Friday through Sunday. There will be a break in the convection between short wave trough and based on the latest guidance expect this to occur Saturday in the morning. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... Showers and thunderstorms will overspread the area this afternoon between 18Z and 00Z. Ceilings and visibilities may drop to MVFR and possibly IFR in showers and thunderstorms this afternoon and early evening. A cold front will move through the region around midnight. After the front passes ceilings and visibilities will be VFR. Have included fog for Pittsfield after 1AM. Winds will be out of the south/southwest 10 to 15 knots with gusts to 25kts across the area. Expect higher gusts in thunderstorms. After the cold front moves through, winds will be out of the northwest 5 to 10 knots and diminishing. Outlook... Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. Thursday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Friday: Moderate Operational Impact. Chance of SHRA...TSRA. Friday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Saturday: Low Operational Impact. Slight Chance of SHRA...TSRA. && && .FIRE WEATHER... A warm front will move north of the region this morning...as a cold front will approach from the eastern Great Lakes Region for the afternoon into this evening. Scattered thunderstorms will be possible today ahead of the cold front. Cooler and less humid conditions will return Tuesday...and will last into the mid week with high pressure in control. The RH values will lower to 45 to 60 percent this afternoon...and then increase to 85 to 100 percent tonight...before dropping off to 30 to 45 percent Tuesday afternoon. The winds will be from the south to southwest at 10 to 20 mph with some gusts around 30 mph...and then will shift to the west to northwest at 5 to 15 mph tonight. The winds will be north to northwest at 5 to 10 mph on Tuesday. Most locations will receive a quarter to half an inch of rainfall from the showers and thunderstorms today...with some locally higher amounts. && .HYDROLOGY... No widespread hydro problems are expected on the main stem rivers the next 5 days ending Friday. Shower and thunderstorms are expected today as cold front approaches from the Great Lakes region and pre-frontal trough develops along with the approach of a short wave. In addition, elevated precipitable water values are still forecasted in the 1.25-1.75 inch range, so the storms will be capable of very heavy downpours. Some minor urban flooding of poor drainage and low lying areas would be possible. Areas of the Catskills and mid Hudson Valley, that have received a benefit of recent rainfall, would be the most susceptible area at this time. Overall...basin average rainfall amounts will be in the quarter to three quarters of an inch range. Fair weather is then expected Tuesday until late in week. Our next chances for some showers and thunderstorms will come on Friday and head into the weekend. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...SND/Wasula NEAR TERM...SND/BGM SHORT TERM...Wasula LONG TERM...IAA AVIATION...VTK FIRE WEATHER...Wasula HYDROLOGY...BGM/Wasula www.weather.gov/albany
Hazardous weather outlook, Jul 18, 12:13 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1213 PM EDT MON JUL 18 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-191100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1213 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDICES MAY REACH ADVISORY LEVELS ON FRIDAY AND SATURDAY ESPECIALLY IN THE HUDSON RIVER VALLEY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 18, 1:53 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
153 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG SOUTH GLENS FALLS 43.30N 73.64W
07/18/2016 SARATOGA NY RETIRED NWS EMP.
TREES AND WIRES DOWN AT 50 MOUNTAIN RD... HARRISON
AVE... AND 30 RESERVOIR RD.
&&
EVENT NUMBER ALY1601980
11Local storm report, Jul 18, 1:58 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
158 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG LANESBOROUGH 42.52N 73.23W
07/18/2016 BERKSHIRE MA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN ACROSS THE AREA.
&&
EVENT NUMBER ALY1601981
11Local storm report, Jul 18, 2:00 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
200 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG CHESHIRE 42.56N 73.15W
07/18/2016 BERKSHIRE MA TRAINED SPOTTER
TREES AND WIRES DOWN AT 15 EAST ST.
&&
EVENT NUMBER ALY1601982
11Local storm report, Jul 18, 2:02 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
202 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG SAVOY 42.57N 73.02W
07/18/2016 BERKSHIRE MA TRAINED SPOTTER
TREE DOWN BLOCKING RD AT 1301 MAIN RD.
&&
EVENT NUMBER ALY1601983
11Special weather statement, Jul 18, 2:06 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 206 PM EDT MON JUL 18 2016 NYZ032-033-181830- NORTHERN HERKIMER-HAMILTON- 206 PM EDT MON JUL 18 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER AND NORTHWESTERN HAMILTON COUNTIES... AT 205 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST OF STAR LAKE...OR 22 MILES NORTH OF OLD FORGE...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORKED LAKE PUBLIC CAMPGROUND...LITTLE RAPIDS...ROBINWOOD... KEEPAWA...BRANDRETH...LAKE LILA...NEHASANE...SABATTIS... LITTLE TUPPER LAKE AND PARTLOW. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF YOU ARE ON OR NEAR A LAKE GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL THIS STORM PASSES. LAT...LON 4388 7448 4393 7497 4406 7497 4410 7448 TIME...MOT...LOC 1805Z 270DEG 22KT 4403 7487 SND/OKEEFE
Local storm report, Jul 18, 2:28 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
228 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TSTM WND DMG STEPHENTOWN 42.55N 73.44W
07/18/2016 RENSSELAER NY DEPT OF HIGHWAYS
DOWNED POWER LINES ON ROUTE 43.
&&
EVENT NUMBER ALY1601984
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 11:51 AM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 39 min |
| Jul 18, 12:09 PM EDT | Special Weather Statement | ALY | Fulton | 36 min |
| Jul 18, 12:28 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schoharie | 47 min |
| Jul 18, 12:37 PM EDT | Special Weather Statement | ALY | Saratoga | 23 min |
| Jul 18, 1:04 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 56 min |
| Jul 18, 1:07 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer | 38 min |
| Jul 18, 1:25 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 43 min |
| Jul 18, 1:30 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 45 min |
| Jul 18, 2:06 PM EDT | Special Weather Statement | ALY | Hamilton | 24 min |
| Jul 18, 2:13 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 62 min |
| Jul 18, 6:28 PM EDT | Special Weather Statement | ALY | Ulster | 32 min |
| Jul 18, 7:53 PM EDT | Special Weather Statement | ALY | Dutchess | 37 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.